# SDR USAA2012070200007

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 42,681 hours, 17,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - RIGHT FLIGHT ATTENDANT SEAT AT R2 DOOR FLASHLIGHT BATTERY INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AT RIGHT FLIGHT ATTENDANT SEAT AT R2 DOOR.
